# SDR ASOA201000435

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 15,083 hours, 13,208 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(3 EA) FLOOR SUPPORT CLIPS CRACKED AT FS 280 2 ON LT SIDE AND 1 ON RT SIDE COCKPIT ENTRY WAY.  REMOVED CRACKED CLIPS AND INSTALLED NEW SERVICEABLE CLIP IAW SRM 51-42-21 AND 51-21-16.
